MathSciNet Relay Station
MathSciNet bibliographic data
MR613797 (82f:46065) 46L05 (47D20)
Hopenwasser, Alan; Moore, Robert L.; Paulsen, V. I. $C\sp{\ast} $-extreme points. Trans. Amer. Math. Soc. 266 (1981), no. 1, 291–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement